# SDR USAA2010070691339

- Difficulty date: July 4, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 34,493 hours, 13,655 cycles
- Engine: Iae V2524A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 2607MK2
- Part serial: 26071364
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 25,961 hours, 10,418 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 622 OAK - PHX - REJECTED TAKEOFF - CREW RECEIVED NR 1 ENGINE COMPRESSOR VANE FAULT ON TAKEOFF ROLL, REJECTED TAKEOFF AT 90-100 KNOTS.  SAME EVENT OCCURRED ON THE FOLLOWING DAY AND CREW REJECTED TAKEOFF AT 80 KNOTS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 VARIABLE STATOR VANE ACTUATOR PER AIRBUS MAINTENANCE MANUAL 75-32-41.
